# SDR ASOA2013050203469

- Difficulty date: April 6, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,920 hours, 18,043 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BUSHINGS AT HORIZONTAL STAB HINGE ARE DAMAGED.   REPAIRED IAW REO 601R-55-00-045 REV B, 2013/04/27.  MAJOR REPAIR
